# SDR DL76S090918

- Difficulty date: May 22, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 55,961 hours, 25,448 cycles
- Engine: Ge CF680A2
- Engine time: 14,439 hours, 21,197 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: P2594
- Condition: Overheated
- Location: Apu
- Part time: 14,439 hours, 21,197 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER APU START NOTICED ACRID SMELL IN CABIN. NO VISIBLE SMOKE.  FOUND STARTER ON APU BURNED.  APU BATTERY AND CHARGER DEAD.  REMOVED AND REPLACED APU BATTERY/CHARGER AND STARTER IAW AMM. CHECKED SPRAG CLUTCH NTF. ACFT OK FOR SERVICE.
